Comparison principle for stochastic heat equation on Rd

Research output: Contribution to journalArticlepeer-review

Standard

Comparison principle for stochastic heat equation on Rd. / Huang, Jingyu; Chen, Le.

In: Annals of Probability, Vol. 47, No. 2, 03.2019, p. 989-1035.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{edccf4352d2f4eb2b72af7f259a62f81,
title = "Comparison principle for stochastic heat equation on Rd",
author = "Jingyu Huang and Le Chen",
year = "2019",
month = mar,
doi = "10.1214/18-AOP1277",
language = "English",
volume = "47",
pages = "989--1035",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "2",

}

RIS

TY - JOUR

T1 - Comparison principle for stochastic heat equation on Rd

AU - Huang, Jingyu

AU - Chen, Le

PY - 2019/3

Y1 - 2019/3

U2 - 10.1214/18-AOP1277

DO - 10.1214/18-AOP1277

M3 - Article

VL - 47

SP - 989

EP - 1035

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 2

ER -